Pachyodes, Taxa Only, Exact Match: 10 Treatments

[link]

Pachyodes     Plotkin, David & Kawahara, Akito Y., 2020, Review of recent taxonomic changes to the emerald moths (Lepidoptera: Geometridae: Geometrinae), Biodiversity Data Journal 8, pp. 52190-52190: 52190 52190
Pachyodes ornataria     HAN, HONGXIANG & XUE, DAYONG, 2008, A taxonomic review of Pachyodes Guen e, 1858, with descriptions of two new species (Lepidoptera: Geometridae, Geometrinae), Zootaxa 1759 (1), pp. 51-68: 55-57 55-57
Pachyodes haemataria     HAN, HONGXIANG & XUE, DAYONG, 2008, A taxonomic review of Pachyodes Guen e, 1858, with descriptions of two new species (Lepidoptera: Geometridae, Geometrinae), Zootaxa 1759 (1), pp. 51-68: 58-59 58-59
Pachyodes pratti     HAN, HONGXIANG & XUE, DAYONG, 2008, A taxonomic review of Pachyodes Guen e, 1858, with descriptions of two new species (Lepidoptera: Geometridae, Geometrinae), Zootaxa 1759 (1), pp. 51-68: 57-58 57-58
Pachyodes novata   sp. nov.  HAN, HONGXIANG & XUE, DAYONG, 2008, A taxonomic review of Pachyodes Guen e, 1858, with descriptions of two new species (Lepidoptera: Geometridae, Geometrinae), Zootaxa 1759 (1), pp. 51-68: 59-65 59-65
Pachyodes amplificata     HAN, HONGXIANG & XUE, DAYONG, 2008, A taxonomic review of Pachyodes Guen e, 1858, with descriptions of two new species (Lepidoptera: Geometridae, Geometrinae), Zootaxa 1759 (1), pp. 51-68: 52-54 52-54
Pachyodes leucomelanaria     HAN, HONGXIANG & XUE, DAYONG, 2008, A taxonomic review of Pachyodes Guen e, 1858, with descriptions of two new species (Lepidoptera: Geometridae, Geometrinae), Zootaxa 1759 (1), pp. 51-68: 55 55
Pachyodes subtrita subsp. simplicior     HAN, HONGXIANG & XUE, DAYONG, 2008, A taxonomic review of Pachyodes Guen e, 1858, with descriptions of two new species (Lepidoptera: Geometridae, Geometrinae), Zootaxa 1759 (1), pp. 51-68: 66 66
Pachyodes subtrita     HAN, HONGXIANG & XUE, DAYONG, 2008, A taxonomic review of Pachyodes Guen e, 1858, with descriptions of two new species (Lepidoptera: Geometridae, Geometrinae), Zootaxa 1759 (1), pp. 51-68: 65-66 65-66
Pachyodes jianfengensis   sp. nov.  HAN, HONGXIANG & XUE, DAYONG, 2008, A taxonomic review of Pachyodes Guen e, 1858, with descriptions of two new species (Lepidoptera: Geometridae, Geometrinae), Zootaxa 1759 (1), pp. 51-68: 66-67 66-67